Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the class number of imaginary quadratic fields


Author: A. Baker
Journal: Bull. Amer. Math. Soc. 77 (1971), 678-684
MSC (1970): Primary 12A25, 12A50; Secondary 10F35
DOI: https://doi.org/10.1090/S0002-9904-1971-12768-4
MathSciNet review: 0286775
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A25, 12A50, 10F35

Retrieve articles in all journals with MSC (1970): 12A25, 12A50, 10F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12768-4